# SDR USAA920081866

- Difficulty date: October 12, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 27,763 hours, 9,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 939 PHL-CLT EMERGENCY EQUIPMENT.  AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MX R&R THE AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPS CHECK GOOD.
